Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Triglycerides are high. Prescribed with Rousavas. BP remains to be high. ECHO normal except mild thick muscles. Suggest the treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
I am 40 yrs male & My BP normally used to be in the range of 130/85 with generally little fast pulse under 95. My triglcrides are generaaly high in the range of 450 (family history of hypertension). My physician prescribed me Rousavas F 10mg a year back & I was feeling normal during the past I year except at few occasions that my BP was observed little high for a day 145/90 etc. I did my TMT/ECHO tests all were normal 1 year back. the new Doctor prescribed me Roseday 10mg and Concor1.25mg. I had been taking these drugs from the last 1 year but I am observing that my BP always remain in the range of 145/95. After again doing the TMT /Echo which is normal except with mild thick muscles the doc has prescribed me Tazloc 20mg/ Roseday 10mg F and Concor 2.5 as SOS. However after taking these drugs from the last 4 days I am observing that my BP continues to remain high around 150/100 with pulse rate around 100 particularly at evening hours. In the morning I check my BP it always is the safe range of 125/80-85. Please advise me can I go back on Rousvas F as I was feeling much better without any anxiety

My Colestrol 180, LDL 80, HDL 27, Triglycerides 450. Sugar 90. 25OH Vitamin D is 7. TMT/ECHO normal except mild thick muscles
Posted Sun, 10 Nov 2013 in Hypertension and Heart Disease
Answered by Dr. Prasad 1 hour later
Brief Answer:
Rosuvas F doesn't affect blood pressure readings..

Detailed Answer:

At the outset, I have to tell you that Rosuvas F has no role either in elevating blood pressure or controlling it. In fact it has no effects on blood pressure. So I do not believe putting you back on rosuvas F is going to have any effects in reducing blood pressure without antihypertensive drugs.

Though your blood pressure is not alarmingly high, presence of hypertrophic changes (thick muscle) indicates that you are better off with antihypertensive drug. And Tazloc is one of the best drug available currently to reduce blood pressure. Therefore I would also recommend that you continue tazloc 20mg. If blood pressure are not in control in the next 2 weeks, the dose may be hiked by another 20mg.

In the interim, maintain your weight under normal BMI standard, reduce amount of sodium intake (salt level), practice an active lifestyle - daily morning brisk walks / jogging and sleep well.
Leave your blood pressure readings to your doctors to take care off. If you can practice a healthy life style and take your medications regularly, I am sure with time you will feel better.

Hope this helps. Let me know if you need clarifications.

Above answer was peer-reviewed by
Follow-up: Triglycerides are high. Prescribed with Rousavas. BP remains to be high. ECHO normal except mild thick muscles. Suggest the treatment? 22 minutes later
Thanks Dr. XXXXXXX for the quick reply. I will take Tazloc 20mg as advised to lower my blood pressure and practice active life style, however can I substitute Roseday 10mg F with Rousavas F to lower my triglicerides. and Stop Concor 1.25mg which the my doctor has now advised to take on SOS basis after 1 year continueity.

I have a digital BP at my house for my Fathers observations, however after my own high BP I fear at most of times to use it as it will show some bad figures & spoils the mood. Even if I am in better mood with no anxiety & if I check my BP in presence of the family members my heart starts racing immediately. After 30 minutes if I check again it indicates normal range. The machine is perfect. What is the best way of monitoring your BP at home & how frequent one should use it? and what time of the day.
Answered by Dr. Prasad 16 minutes later
Brief Answer:
You can switch Roseday 10mg F with Rosuvas F 10...

Detailed Answer:

I am not aware of any significant difference between the two brands Roseday F 10mg and Rosuvas F 10mg. In fact they both contain same generic drugs in same proportion. Therefore I don't see any harm with you switching Roseday F 10 to Rosuvas F 10mg.

As far as blood pressure is concerned, it is physiological to have a slightly high reading during stress and anxiety. If you are anxious, it is better not to check blood pressure during that time. I always check my patients blood pressure after I make them comfortably lying down on the bed. Alternatively, you can check your pressure early in the morning as you wake up after a good sleep or after a leisure family conversation in the evening. You can recheck pressure couple of times if it shows high numbers after making sure you are relaxed.

In brief, I don't see any signs to be alarmed. Good luck!!

Let me know if you need clarifications. And if all your questions are answered, please close this discussion.
Above answer was peer-reviewed by
Follow-up: Triglycerides are high. Prescribed with Rousavas. BP remains to be high. ECHO normal except mild thick muscles. Suggest the treatment? 9 minutes later
Thank you very Much Dr XXXXXXX your reply has put me back in spirits. Shall follow your advice.
Answered by Dr. Prasad 2 minutes later
Brief Answer:
You are welcome...

Detailed Answer:
I am glad you found this site helpful.

Please close this discussion if you have no more questions to me. I shall appreciate your feed backs too.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor